# SDR 07FDEA01253

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57970330003
- Condition: Cracked
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OLD CRACK REPAIR ON INBOARD FLAP RT, RIB 21 (POCKET REPAIR).  REPAIR WAS PERFORMED BY REPLACEMENT OF RIB 21 IAW SB A310-57-2055, APPROVED   BY EA 6-5752-106443.
